# SDR CALA2024110401001

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 77,160 hours, 33,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3AB EMERGENCY PATHWAY LIGHT INOP FOUND AND REPAIRED CUT WIRES REF A319 ESPM 20-43-11 EMERGENCY LIGHTS OPS CHK NORMAL REF A319 AMM 33-51-00
